# SDR AU970582

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Lyc TVO435B1A
- System (JASC): 1100 · Placards and Markings
- Part: Data Plate
- Condition: Faulty
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LARGE NUMBERS OF DISCREPANCIES WERE FOUND IN RELATION TO SERIAL NUMBERS - DATA PLATE FITTED DOES NOT MATCH CASA RECORDS - SUSPECT MAJOR REBUILD CARRIED OUT FOLLOWING ACCIDENT IN 1988 -PERSONNEL/MAINTENANCE ERROR
